# SDR AALA202107262540

- Difficulty date: July 24, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737823
- Aircraft serial: 31229
- Aircraft time: 16,802 hours, 6,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED 2R DOOR EMERGENCY EXIT LIGHT MISSING. REINSTALLED LIGHT COVER CHECKS GOOD.
